# SDR CA000519021

- Difficulty date: May 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2420 · AC Generation System
- Part: Packing
- Part number: M832481910
- Condition: Cut
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL, IDG NR  2 CAUTION MESSAGE POSTED AND WENT AWAY, BUT SEVERAL OTHER CAUTIONS POSTED INCLUDING WINDSHIELD AND WINDOW HEAT. MAINT FOUND OIL LEAK FROM NR 2 IDG OUTPORT CAUSED BY A CUT O-RING.
